Pacific Journal of Mathematics

Some remarks on algebraic equivalence of cycles.

Giuseppe Ceresa and Alberto Collino

Article information

Pacific J. Math. Volume 105, Number 2 (1983), 285-290.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14C10
Secondary: 14J30: $3$-folds [See also 32Q25]


Ceresa, Giuseppe; Collino, Alberto. Some remarks on algebraic equivalence of cycles. Pacific J. Math. 105 (1983), no. 2, 285--290.

Export citation


  • [1] C. H. Clemens, Applications of mixed Hodge theory to the study of threefolds, Rend. Sem. Mat. Univ. Politecn. Torino, 39, 1 (1981).
  • [2] C. H. Clemens and P. Griffiths, The intermediate Jacobian of the cubic threefold, Ann. of Math., 95 (1972), 281-356.
  • [3] P. Griffiths, On the period of certain rational integrals, I and II, Ann. of Math., 90 (1969), 460-541.
  • [4] J. Harris, Galois groups of enumerative problems, Duke Math. J., 46 (1979), 685-724.